Alert archive / Ohio / River Flood Warnings in 2020
River Flood Warning 46, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at May 19, 2020, 3:40 PM EDT for Seneca County, Ohio. It took effect at May 20, 2020, 12:54 AM EDT. It was in force for 50 min.
The area
The outline as issued.
The facts
- Issued
- May 19, 2020, 3:40 PM EDT (19:40 UTC)
- In effect from
- May 20, 2020, 12:54 AM EDT
- Expired
- May 20, 2020, 1:44 AM EDT
- In force
- 50 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Seneca County, OH
The radar
The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sandusky River at Tiffin (TFFO1). The gauge peaked at 8.06 ft at May 20, 2020, 9:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 9 ft
- Moderate stage
- 10.5 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04197137, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
740
WGUS41 KCLE 191940
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
340 PM EDT Tue May 19 2020
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Sandusky River At Tiffin
Blanchard River Near Findlay
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC147-200339-
/O.NEW.KCLE.FL.W.0046.200520T0454Z-200521T1851Z/
/TFFO1.1.ER.200520T0454Z.200520T1200Z.200521T1251Z.NO/
340 PM EDT Tue May 19 2020
The National Weather Service in Cleveland has issued a
* Flood Warning for
The Sandusky River At Tiffin
* from late tonight to Thursday afternoon.
* At 2 PM the stage was 6.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and rise to near
10.0 feet by Wednesday morning. The river will fall below flood
stage by Thursday morning.
* At 10.5 feet...Flooding occurs along the Sandusky River near Route
53 north of U.S. 224. Flood waters will also cause Township Road
131 to become impassable. In town Water Street, Front Street, and
Davis Street are inundated.
&&
LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327
$$
OHC063-200339-
/O.NEW.KCLE.FL.W.0047.200519T2251Z-200520T1948Z/
/FDYO1.1.ER.200519T2251Z.200520T0600Z.200520T1348Z.NO/
340 PM EDT Tue May 19 2020
The National Weather Service in Cleveland has issued a
* Flood Warning for
The Blanchard River Near Findlay
* from this evening to Wednesday afternoon.
* At 3 PM the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and rise to near
11.7 feet by late tonight. The river will fall below flood stage by
Wednesday morning.
* At 12.0 feet...Water impacts River Street and Apple Alley on the
west side of Findlay, Blanchard Street between Sandusky and Main
Cross, and several streets south of Clinton Court near Riverside
Park.
&&
LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
4101 8359 4101 8388
$$
BM2 follow-up statements
646
WGUS81 KCLE 200247
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1047 PM EDT Tue May 19 2020
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Sandusky River At Tiffin
Blanchard River Near Findlay
Maumee River At Waterville
Scioto River Near Larue
Scioto River Near Prospect
Eagle Creek Above Findlay
Black River At Elyria
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-201046-
/O.EXT.KCLE.FL.W.0043.000000T0000Z-200522T1017Z/
/WDVO1.1.ER.200519T1341Z.200520T1800Z.200522T0417Z.NO/
1047 PM EDT Tue May 19 2020
...Flood warning extended until Friday morning...The flood warning
continues for
The Portage River At Woodville.
* Until Friday morning.
* At 10:30 PM Tuesday the stage was...11.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 12.0 feet by Wednesday afternoon. The
river will fall below flood stage early Friday morning.
* At 13.0 feet...Flood waters inundate basements of property adjecent
to the river near Pemberville. The parking lot of the downtown
business district in Pemberville is flooded. Backwater from the
ditch east of Wayne Rd inundates South River Road. West of Wayne
Road, both North and South River Roads are inundated with feet of
water. In Woodville, Trail Marker Park and adjacent low lying roads
of Cherry Street and Erie Street are inundated. Backwater from the
ditch on State Route 105 west of State Route 582 covers the road.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC147-201046-
/O.EXT.KCLE.FL.W.0046.200520T1800Z-200521T0000Z/
/TFFO1.1.ER.200520T1800Z.200520T1800Z.200520T1800Z.NO/
1047 PM EDT Tue May 19 2020
...Flood warning extended until Wednesday evening...The flood warning
continues for
The Sandusky River At Tiffin.
* From Wednesday afternoon until Wednesday evening.
* At 9:45 PM Tuesday the stage was...7.2 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by Wednesday afternoon and rise
to near 9.0 feet by Wednesday afternoon. The river will fall below
flood stage by Wednesday afternoon.
* At 9.0 feet...Lowland flooding occurs north and south of the
floodwall in Tiffin. Coe Street, Water Street, East Davis Street,
and riverside property along Front Street are threatened.
&&
LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327
$$
OHC093-201046-
/O.CON.KCLE.FL.W.0039.000000T0000Z-200520T1240Z/
/ELRO1.1.ER.200519T0952Z.200520T0600Z.200520T0640Z.NO/
1047 PM EDT Tue May 19 2020
The flood warning continues for
The Black River At Elyria.
* Until Wednesday morning.
* Flood stage is 9.5 feet.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC063-201046-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-200520T2217Z/
/FDYO1.1.ER.200520T0312Z.200520T1200Z.200520T1617Z.NO/
1047 PM EDT Tue May 19 2020
...Flood warning extended until Wednesday evening...The flood warning
continues for
The Blanchard River Near Findlay.
* From tonight until Wednesday evening.
* At 10:00 PM Tuesday the stage was...10.9 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by tonight and rise to near 11.5
feet by Wednesday morning. The river will fall below flood stage by
Wednesday afternoon.
* At 12.0 feet...Water impacts River Street and Apple Alley on the
west side of Findlay, Blanchard Street between Sandusky and Main
Cross, and several streets south of Clinton Court near Riverside
Park.
&&
LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
4101 8359 4101 8388
$$
OHC095-173-201046-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-200522T0400Z/
/WTVO1.1.ER.000000T0000Z.200520T1800Z.200521T2200Z.NO/
1047 PM EDT Tue May 19 2020
...Flood warning extended until late Thursday night...The flood
warning continues for
The Maumee River At Waterville.
* Until late Thursday night.
* Flood stage is 11.0 feet.
* At 13.0 feet...Floodwaters can back up through storm drains onto
Water Street in Waterville making roads inaccessible.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$
OHC101-201046-
/O.EXT.KCLE.FL.W.0044.200520T0246Z-200521T1200Z/
/LARO1.1.ER.200520T0244Z.200520T1200Z.200521T0600Z.NO/
1047 PM EDT Tue May 19 2020
...Flood warning extended until Thursday morning...The flood warning
continues for
The Scioto River Near Larue.
* From tonight until Thursday morning.
* At 10:00 PM Tuesday the stage was...11.9 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by tonight and rise to near 12.8
feet by Wednesday morning. The river will fall below flood stage by
early Thursday morning.
* At 13.0 feet...River at bankfull in the Village of La Rue.
Widespread flooding on area roads including School Street.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-201046-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-200523T0448Z/
/PRGO1.1.ER.200519T1003Z.200521T0000Z.200522T2248Z.NO/
1047 PM EDT Tue May 19 2020
...Flood warning extended until late Friday night...The flood warning
continues for
The Scioto River Near Prospect.
* Until late Friday night.
* At 10:00 PM Tuesday the stage was...9.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 11.2 feet by Wednesday evening. The
river will fall below flood stage Friday evening.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and
West River Road are flooded. Prospect and Upper Sandusky Roads are
also flooded.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC063-200837-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-200520T0837Z/
/FECO1.1.ER.200519T0936Z.200519T2300Z.200520T0237Z.UU/
1047 PM EDT Tue May 19 2020
...Flood warning extended until late tonight...The flood warning
continues for
The Eagle Creek Above Findlay.
* Until late tonight.
* At 10:00 PM Tuesday the stage was...9.7 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by tonight.
* At 10.0 feet...Water from the Eagle Creek will impact portions of
South Blanchard Street, Brookside Drive, Fremont and Graceland
Streets. The intersections of Beechmont Drive with Fairmont and
Rosemont Drives flood.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$171 WGUS81 KCLE 200544 FLSCLE Flood Statement National Weather Service Cleveland OH 144 AM EDT Wed May 20 2020 ...The flood warning is cancelled for the following rivers in Ohio... Sandusky River At Tiffin PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC147-200614- /O.CAN.KCLE.FL.W.0046.000000T0000Z-200521T0000Z/ /TFFO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 144 AM EDT Wed May 20 2020 The flood warning is cancelled for The Sandusky River At Tiffin. * At 12:45 AM Wednesday the stage was...7.4 feet. * The river is expected to crest near 8 feet this evening. * Flood stage is 9.0 feet. && LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 19, 2:07 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 19, 2:07 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
207 PM EDT Tue May 19 2020
.SYNOPSIS...
Weakening low pressure over Kentucky will drift to Tennessee by
Wednesday as high pressure builds over our region from the
north and northeast. The low pressure system continues to weaken
and should drift back toward the Mid Ohio Valley on Thursday
and Friday as high pressure exits northern Ohio and northwest
Pennsylvania to the east.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
Minor changes were made to maximum temperatures in ne OH and nw
PA. As showers have diminished...the flood watch was allowed to
expire. The drying trend will continue into the afternoon with
slowly rising temperatures and decreasing POPs.
Previous discussion...
The upper low is slowly shifting to the southeast and producing
a drier southeast flow across the region. Areas of light rain
are moving west. Clearing is moving toward the west into
northeast Ohio. The flood watch will be allowed to expire at
noon. The airmass is expected to stay stable today so the
mention of thunder will be removed and POPs will be lowered.
Over northeast Ohio and nw PA max temperatures will be raise at
category or two.
Previous Discussion... A surface low centered over southern
Indiana early this morning moves to eastern Tennessee by
nightfall on Wednesday. Simultaneously, this surface low will
weaken as it becomes vertically-stacked with its parent cutoff
mid- to upper-level low moving from the Lower Ohio Valley.
Behind this low, a surface high migrating from central Quebec to
the Gulf of Maine will extend a ridge into our CWA as high
pressure aloft builds from the Upper Midwest.
The southeast to northwest-oriented warm conveyor belt of the
aforementioned low pressure system will continue undergoing
isentropic lift over our CWA amidst abundant moisture from the Gulf
of Mexico and Gulf Stream, and weak most-unstable CAPE. As a result,
sporadic rain showers are expected to affect our CWA today. However,
bands of training steady to heavy showers and perhaps embedded
thunderstorms will likely persist over and near the Knox County to
Wood County corridor this morning. Total rainfall this morning is
forecast to reach one half to 1.5 inches in this corridor,
especially southwest of a Mount Vernon to Bowling Green line.
Additional flooding is possible in and near this corridor. The flood
watch is now in effect until noon EDT today for Lucas, Wood, and
Hancock Counties to Erie, Huron, Richland, and Knox Counties in
northern Ohio. While significant additional rainfall is not expected
across the entire watch area, notable rises along streams and
rivers may occur well downstream from where the heaviest and
most persistent rainfall is expected today. Farther east in
northern Ohio, the flood watch was cancelled since excessive
rainfall and stream rises leading to flooding no longer appear
possible. Rain showers and perhaps a few thunderstorms should
become more sporadic over our entire CWA this afternoon and
tonight as the aforementioned low weakens, which will also cause
the warm conveyor belt, isentropic lift, and associated
moisture advection to weaken.
High temperatures should reach the 60's today, while tonight's low
temperatures should reach the mid 40's to lower 50's, with the
warmest lows along and near the Lake Erie shore. Skies trend
mostly cloudy or cloudy through tonight. Odds favor fair
weather for our whole CWA on Wednesday due to the building high
pressure ridge. Afternoon highs should reach the low to mid
60's with partly to mostly cloudy skies.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
The cutoff low will meander back north to the Upper Ohio Valley to
end the work week. Fortunately, with much less impact. Moisture will
stream west-northwest from the Appalachians. Much of this will not
make it, but with a weak surface reflection and the upper low
drawing nearer, will have to have a chance for showers/thunderstorms
across the southern tier of counties through Thursday and more of
the eastern half of the area for Friday. Not sure if we will need to
continue precipitation chances through Friday night. High
temperatures will moderate to around 70 for Thursday and lower 70s
for Friday.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
We will finally get to discuss a different pattern for this portion
of the forecast. By Saturday, the pesky cutoff low will have exited
east of the region. Mid level ridging begins to build for the
holiday weekend which translates to milder temperatures. By sunday a
warm front begins to take shape across central/northern OH. Enough
instability may result in a late afternoon shower or thunderstorm.
Still uncertainty in the degree and timing of a minor shortwave to
round the top of the ridge. This would act to invigorate a few of
those showers. Monday also has early summer-like afternoon chances
for showers/thunderstorms as we get some better return flow.
&&
.AVIATION /18Z Tuesday THROUGH Sunday/...
Improving VFR conditions have spread across nw PA and across
northeast and north central Ohio this morning and early
afternoon as the flow around the northern side of the upper
system continues to back. Drier air from NY and PA has
progressed farther west into Ohio. East to southeast winds near
15 knots with gusts around 25 knot prevails across the region
and will persist into the evening. Improving conditions will
continue into the overnight as the upper low drifts away from
the region. Expect lower clouds to clear leaving just scattered
to broken mid and high clouds overnight and into Wednesday.
Outlook...Periods of non-VFR possible with scattered showers
and/or thunderstorms Thursday through Saturday.
&&
.MARINE...
East-northeast flow will continue across the lake today although by
afternoon the gradient will slacken slightly. Will have to keep the
Small Craft Advisory going for the entire nearshore waters up to NY
through this evening. The western basin may need continuation into
Wednesday. Lighter easterly flow continues for the remainder of the
week with high pressure north of the lake and the meandering cutoff
low south of the Ohio River. This flow and the gradient will keep
water levels high across the western basin. Have extended the
Lakeshore Flood Warning into this evening, but forecast data shows
levels hovering near 69 to 74 inches at Toledo through
Wednesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lakeshore Flood Warning until 10 PM EDT this evening for
OHZ003-007>009.
PA...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
LEZ142>149.
&&
SYNOPSIS...LaPlante
NEAR TERM...LaPlante
SHORT TERM...Oudeman
LONG TERM...Oudeman
AVIATION...LaPlante
MARINE...OudemanHazardous weather outlook, May 18, 7:35 PM EDT, 20 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 735 PM EDT Mon May 18 2020 OHZ006-010-011-017>020-027>031-036-037-047-192345- Wood-Lorain-Cuyahoga-Hancock-Seneca-Huron-Medina-Wyandot-Crawford- Richland-Ashland-Wayne-Marion-Morrow-Knox- 735 PM EDT Mon May 18 2020 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-021>023-032-033-038-089-PAZ001>003-192345- Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning- Holmes-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 735 PM EDT Mon May 18 2020 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Showers and thunderstorms over the region may lead to localized flooding, especially in areas that have received several rounds of rain over the past several days. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-007>009-192345- Lucas-Ottawa-Sandusky-Erie- 735 PM EDT Mon May 18 2020 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 4 PM EDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-192345- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 735 PM EDT Mon May 18 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 19, 10:18 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1018 AM EDT TUE MAY 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM FLOOD 2 NNW UPPER SANDUSKY 40.86N 83.30W
05/19/2020 WYANDOT OH 911 CALL CENTER
US 30 EASTBOUND CLOSED EAST OF US 23 BETWEEN
MILE MARKER 19 AND 20 DUE TO ROADWAY DAMAGE
FROM RAINFALL OVERNIGHT.
&&
RCLocal storm report, May 19, 10:58 AM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1058 AM EDT TUE MAY 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM FLOOD 4 WNW PORT CLINTON 41.52N 83.01W
05/19/2020 OTTAWA OH DEPT OF HIGHWAYS
MULTIPLE SECTIONS OF SR-2 ARE CLOSED IN BOTH
DIRECTIONS DUE TO FLOODING.
&&
RCLocal storm report, May 19, 11:19 AM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1119 AM EDT TUE MAY 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLOOD BELLVILLE 40.62N 82.51W
05/19/2020 RICHLAND OH 911 CALL CENTER
MULTIPLE ROADS FLOODED AND CLOSED AROUND THE
TOWN OF BELLVILLE.
&&
RCThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 9:19 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Morrow, Richland, Wyandot | 6 hr |
| May 18, 9:44 PM EDT | Areal Flood Advisory | CLE | Hancock, Huron, Seneca | 6 hr |
| May 18, 10:41 PM EDT | Areal Flood Warning | CLE | Crawford, Huron, Knox, Morrow, Richland | 6 hr |
| May 19, 12:44 AM EDT | Flash Flood Warning | CLE | Marion, Wyandot | 6 hr |
| May 19, 3:18 AM EDT | Areal Flood Warning | CLE | Hancock, Seneca | 6 hr |
| May 19, 4:17 AM EDT | Areal Flood Warning | CLE | Ashland, Knox, Richland | 15 hr |
| May 19, 4:44 AM EDT | Areal Flood Warning | CLE | Crawford, Knox, Marion, Morrow, Richland | 15 hr |
| May 19, 5:07 AM EDT | River Flood Warning | CLE | Lorain | 20 hr |
| May 19, 5:23 AM EDT | River Flood Warning | CLE | Hancock | 23 hr |
| May 19, 6:23 AM EDT | River Flood Warning | CLE | Marion | 4 days |
| May 19, 6:27 AM EDT | River Flood Warning | CLE | Lucas, Wood | 3 days |
| May 19, 6:35 AM EDT | Areal Flood Warning | CLE | Marion, Wyandot | 12 hr |
| May 19, 6:38 AM EDT | River Flood Warning | CLE | Sandusky, Wood | 65 hr |
| May 19, 6:59 AM EDT | River Flood Warning | CLE | Marion | 37 hr |
| May 19, 9:54 AM EDT | River Flood Warning | CLE | Erie | 7 hr |
| May 19, 3:40 PM EDT | River Flood Warning | CLE | Hancock | 13 hr |
Nearby
River Flood Warnings in Ohio, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.